# SDR MASA200601621

- Difficulty date: June 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 21,365 hours, 16,646 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 537B
- Condition: Failed
- Location: T/E Flap
- Part time: 10,482 hours, 8,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7186 IAD - FLAPS FAIL IN CLIMB AT  ZERO.  MX IS CURRENTLY TROUBLESHOOTING.  MX REPLACED RT BPSU.
